# SDR SWAA2023031616621

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 80,035 hours, 47,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW LOOSE IN TRACKS AT ROW 8 L/H<[01] TIGHTENED CABIN SEAT ROW TRACK AT ROPE 8 L/H SIDE IAW AMM 25-22-00
